MathSciNet Relay Station
MathSciNet bibliographic data
MR1738205 49J40 (90C33)
Zhao, Yun-Bin; Yuan, Jin-Yun An alternative theorem for generalized variational inequalities and solvability of nonlinear quasi-$P^M_*$-complementarity problems. Appl. Math. Comput. 109 (2000), no. 2-3, 167–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement